A logaritmikus legkisebb négyzetek módszerének karakterizációi

Csató, László (2019) A logaritmikus legkisebb négyzetek módszerének karakterizációi. ALKALMAZOTT MATEMATIKAI LAPOK, 36 (1). pp. 131-143. ISSN 0133-3399

[img] Text
Csato_131_30703843_ny.pdf

Download (367kB)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Research Laboratory on Engineering & Management Intelligence > Research Group of Operations Research and Decision Systems
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 08 Aug 2019 07:17
Last Modified: 08 Aug 2019 07:17
URI: http://eprints.sztaki.hu/id/eprint/9686

Update Item Update Item